# SDR ASOA2014091611220

- Difficulty date: August 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 25,028 hours, 17,516 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT BS 333, RBL 16 CORRODED.    REPAIRED IAW EA 12-2014-194, REV P1.  MAJOR REPAIR.
